# SDR 2009FA0001040

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 262 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 653620
- Condition: Misinstalled
- Location: Cockpit
- Part time: 262 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOTS LT RUDDER PEDAL BECAME WEDGED BEHIND THE EMERGENCY BRAKE CABLE, AND PILOT WAS UNABLE TO TAXI THE ACFT.
